Geography of irreducible plane sextics


Creative Commons License

Akyol A. , Degtyarev A.

PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY, vol.111, pp.1307-1337, 2015 (Journal Indexed in SCI) identifier

  • Publication Type: Article / Article
  • Volume: 111
  • Publication Date: 2015
  • Doi Number: 10.1112/plms/pdv053
  • Title of Journal : PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
  • Page Numbers: pp.1307-1337

Abstract

We complete the equisingular deformation classification of irreducible singular plane sextic curves. As a by-product, we also compute the fundamental groups of the complement of all but a few maximizing sextics.